Posted 10/14/2006 11:57 AM (GMT -6)
Don't give up. It takes about two weeks for your body to get at therapeutic levels with a new antidepressant and it may take longer for it to get rid of all the zoloft you've been on for years. I hope you don't get discouraged. Keep at it. You are strong. You can do it. Just keep plugging away. My thoughts and prayers are with you.
"God grant me the serenity to accept the things I can not change, the courage to change the things I can and the wisdom to know the difference."
DX: ankylosing spondylitis, periferal neuropathy, chronic migraines/headaches, depression/panic attacks, probable Bi-Polar, hypothyroidism, hypoglycemia, orthostatic hypotension, sleep apnea
RX: synthroid, estradiol, cymbalta, xanax, proamatine, inderal la, neurontin, torfanil pm, celebrex, sonata, aspirin, relpax, phenergan, esgic plus
Surgeries: hysterectomy 1997, tonsillectomy 2001, deviated septum 2005, cataracts (both eyes) 2006